# SDR 08FDEA02572

- Difficulty date: June 30, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 69191222
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG W/W AFT BULKHEAD STA 351.2, CRACK ON DOWN LOCK ACTUATOR MOUNT U-CHANNEL.  COMING OUT OF UPPER LEFT FASTENER HOLE.  REMOVED DOWN LOCK ACTUATOR MOUNT U-CHANNEL, DRILLED UP NEW CHANNEL P/N 69-19122-2, AND INSTALLED.  REF DWG 69-18194 AND SRM 51-30-02 PG 1-10 THIS IS CLASSIFIED AS A MINOR REPAIR.
